So it appears I may have screwed up
So…here we go. I’m on OTC to deal with ovarian cysts. Nasty buggers.
So, Saturday I went out to a bar with friends. I don’t drink, but when I attempted to take my pill, I dropped it on the floor, and, uh, not taking a pill off a NYC barroom floor, sorry.
So I asked a friend for advice (said friend will be an OB-GYN as of this summer), and she, assuming I was on a non-triphasic pill, told me to take one from the last week before the placebos and then go back to my regular schedule. So, without realizing the communication error, this is what I did.
Now I am again spotting and cramping after I had a fairly decent couple of weeks (actually, I probably had my best week in some months). And I am wondering what I should do. I have an appointment with my gyn on friday and would hate to bug her before then…but…
Should I continue taking my pills as normal, should I junk the pack, or what? I’m on week two, supposed to start week three on Thursday.
Life lesson learned: don’t drop pills on barroom floors